Alert archive / Oklahoma / Wind Advisories in 2023
Wind Advisory 2, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Feb 13, 2023, 2:35 AM CST for 8 counties in Texas; 46 counties in Oklahoma. It took effect at Feb 14, 2023, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2023, 2:35 AM CST (08:35 UTC)
- In effect from
- Feb 14, 2023, 6:00 AM CST
- Expired
- Feb 14, 2023, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 54 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3226 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
330 WWUS74 KOUN 130835 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 235 AM CST Mon Feb 13 2023 OKZ009>048-050>052-TXZ083>090-131645- /O.NEW.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/ Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens- Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox- Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 235 AM CST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From 6 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
775 WWUS74 KOUN 131632 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1032 AM CST Mon Feb 13 2023 OKZ009>048-050>052-TXZ083>090-140045- /O.CON.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/ Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens- Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox- Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1032 AM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central, northern, western, and southern Oklahoma and northern Texas. * WHEN...From 6 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
903 WWUS74 KOUN 132058 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 258 PM CST Mon Feb 13 2023 OKZ009>048-050>052-TXZ083>090-141200- /O.CON.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/ Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens- Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox- Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 258 PM CST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From 6 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
135 WWUS74 KOUN 140905 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 305 AM CST Tue Feb 14 2023 OKZ009>048-050>052-TXZ083>090-150000- /O.CON.KOUN.WI.Y.0002.230214T1200Z-230215T0000Z/ Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens- Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox- Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 305 AM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
892 WWUS74 KOUN 141911 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 111 PM CST Tue Feb 14 2023 OKZ009>048-050>052-TXZ083>090-150000- /O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/ Ellis-Woodward-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole- Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens- Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston- Atoka-Love-Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox- Baylor-Archer-Clay- Including the cities of Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 111 PM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northern, and southern Oklahoma and northern Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust will be possible which will lower visibilities for motorists. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
932 WWUS74 KOUN 141934 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 134 PM CST Tue Feb 14 2023 OKZ009-014-016-021-022-033>036-150000- /O.NEW.KOUN.DU.Y.0001.230214T1934Z-230215T0000Z/ /O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/ Ellis-Roger Mills-Custer-Beckham-Washita-Harmon-Greer-Kiowa- Jackson- Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, and Altus 134 PM CST Tue Feb 14 2023 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility reduced to between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Ellis, Roger Mills, Custer, Beckham, Washita, Harmon, Greer, Kiowa and Jackson Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OKZ010>013-015-017>020-023>032-037>048-050>052-TXZ083>090-150000- /O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/ Woodward-Major-Garfield-Noble-Dewey-Blaine-Kingfisher-Logan-Payne- Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin- Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love- Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor- Archer-Clay- Including the cities of Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 134 PM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northern, and southern Oklahoma and northern Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust will be possible which will lower visibilities for motorists. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
639 WWUS74 KOUN 142006 AAB NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 206 PM CST Tue Feb 14 2023 OKZ004>006-150000- /O.EXA.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/ Harper-Woods-Alfalfa- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, and Carmen 206 PM CST Tue Feb 14 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Westerly winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Harper, Woods and Alfalfa Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust will be possible which will lower visibilities for motorists. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OKZ009-014-016-021-022-033>036-150000- /O.CON.KOUN.DU.Y.0001.000000T0000Z-230215T0000Z/ /O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/ Ellis-Roger Mills-Custer-Beckham-Washita-Harmon-Greer-Kiowa- Jackson- Including the cities of Shattuck, Arnett, Gage, Fargo, Cheyenne, Hammon, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, and Altus 206 PM CST Tue Feb 14 2023 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility reduced to between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Ellis, Roger Mills, Custer, Beckham, Washita, Harmon, Greer, Kiowa and Jackson Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OKZ010>013-015-017>020-023>032-037>048-050>052-TXZ083>090-150000- /O.CON.KOUN.WI.Y.0002.000000T0000Z-230215T0000Z/ Woodward-Major-Garfield-Noble-Dewey-Blaine-Kingfisher-Logan-Payne- Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Tillman-Comanche-Stephens-Garvin- Murray-Pontotoc-Coal-Cotton-Jefferson-Carter-Johnston-Atoka-Love- Marshall-Bryan-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor- Archer-Clay- Including the cities of Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 206 PM CST Tue Feb 14 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northern, and southern Oklahoma and northern Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing dust will be possible which will lower visibilities for motorists. * ADDITIONAL IMPACTS...All outdoor burning and other activities that could lead to wildfire starts should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:29 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 13, 2:29 AM CST, 6 minutes before
Area Forecast Discussion National Weather Service Norman OK 229 AM CST Mon Feb 13 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today and tonight) Issued at 229 AM CST Mon Feb 13 2023 Warm conditions underneath the short-wave upper ridge today will quickly give way to overcast skies by this evening. The change comes while an mid-level low--over northern Baja California this morning-- moves into central New Mexico by evening. The mid-level moisture arriving to Oklahoma this evening will be mostly advected from strong flow around the southeastern portion of this upper storm. Additionally, lift provided by the low will quickly saturate the atmosphere over Oklahoma. south winds will be increasing through the afternoon and overnight as well. The forecast remains consistent for overnight tonight with rain occuring over most of Oklahoma and northern Texas. Isolated thunder may also occur. Rainfall amounts will mostly be less than 1/2 inch since this system will be moving quickly to the northeast. By sunrise Tuesday, rain is expected to be moving east of I-35. && .LONG TERM... (Tuesday through Sunday) Issued at 229 AM CST Mon Feb 13 2023 As the upper low moves northeastward into eastern Nebraska by Tuesday afternoon, a strong MSLP gradient is expected across much of Oklahoma as a sub 988mb surface low is expected to move from southeastern CO into northwestern OK by midday Tuesday. Winds will very likely exceed advisory criteria by daybreak Tuesday and extending through much of the afternoon in all areas outside of northwestern Oklahoma. An additional contributing factor will be strong mid-level winds mixing to the surface from the west. This will result in near-critical fire weather conditions with temperatures around 70 degrees F. and humidities dropping to 20 percent of less. Quickly after the effects of this system, a second one will be arriving from coastal Canada into the Four Corners area before daybreak Wednesday. The resulting low pressure trough moving toward western Oklahoma will bring both increased lower-layer moisture to southeastern Oklahoma and gusty west winds into western Oklahoma. This will bring a chance of severe storms to southeastern Oklahoma Wednesday evening, elevated fire weather to western Oklahoma and northern Texas and a chance for light snow to the northern half of Oklahoma Wednesday night. Because the mid-level flow for this second system appears more zonal than southwesterly, it is not expected to bring additional mid-level moisture like the first system; hence, rain/snow chances are lower with this system. Lower-layer moisture is expected to maintain a sharp western edge in southern Oklahoma--mostly east of I-35. Additionally, the cold front is expected to move quickly through the state late Wednesday evening. After that system, other than elevated fire weather, it will be fairly tranquil going into the weekend. && .AVIATION... (06Z TAFS) Issued at 1057 PM CST Sun Feb 12 2023 A front continues to sweep southward through the area, shifting winds to the northwest. Winds will remain light through most of the TAF period, returning back to southerly during the day Tuesday. Toward the end of the TAF period, wind speeds (and low level wind shear) will begin increasing. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 62 49 67 41 / 0 100 30 0 Hobart OK 61 45 68 38 / 0 100 0 0 Wichita Falls TX 63 49 68 42 / 0 100 0 0 Gage OK 63 39 63 31 / 0 90 0 0 Ponca City OK 61 46 64 35 / 0 100 70 0 Durant OK 65 51 67 43 / 0 100 80 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...09 LONG TERM....09 AVIATION...14
Hazardous weather outlook, Feb 12, 6:35 PM CST, 8 hours before
Hazardous Weather Outlook National Weather Service Norman OK 635 PM CST Sun Feb 12 2023 OKZ004>048-050>052-TXZ083>090-140045- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 635 PM CST Sun Feb 12 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Fire Weather... Near-critical fire weather conditions are expected Tuesday in much of the western half of Oklahoma and northern Texas. Elevated fire weather conditions will affect various parts of western Oklahoma the rest of the week. .Wind... Strong wind gusts are expected on Tuesday across much of the area. Gusts over 40 mph will be possible during the late morning and afternoon. .Thunderstorms... There is a low chance for thunderstorms Monday night over most of Oklahoma and northern Texas. On Wednesday night, there is a slight risk for severe thunderstorms in southeastern Oklahoma. .Snow... Light snow accumulation may occur in northern Oklahoma Wednesday night and Thursday morning. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
Nearby
Wind Advisories in Oklahoma, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.